Headache After Reducing The Dose Of Medication?

Illustration of Headache After Reducing The Dose Of Medication?
Illustration: Headache After Reducing The Dose Of Medication? practicalpainmanagement.com

Good night. I was diagnosed with depression with psychosis. Then I got treatment. Lately I want to reduce the dose of merlopam. But my head hurts excruciatingly. Is that the effect because I reduce the dose of merlopam? Or for other reasons? Secondly, I want to ask about the arinia medicine that I consume, after taking this medicine my body feels pain, my bones sound when I move my body, is this also the effect of the medicine? and not excited, even though the day before I felt fine, even very excited when working. Fourth, does this disease allow me to work in the office? Explanation please

1 Answer:

Hello, thank you for the question to HealthReplies.com

I will try to answer your questions one by one


Can headaches be caused by reducing the dose of medication?


Previously you need to know that you should not reduce, add, or stop drugs before consulting directly with the doctor who gave the drug. Merlopam is a drug that contains lorazepam, a drug from the benzodiazepine group that is usually given to treat anxiety. If you have been using this medicine for a long time and a high dose, then you can experience withdrawal symptoms if you stop taking it suddenly or reduce the dose significantly. Headaches can indeed be one of the symptoms of withdrawal from this drug, but still can also be caused by other things that are not related to the drug (such as tension headaches, migraine headaches, clusters, or can also be caused by other diseases).

Is the body sick as a result of Arinia?


Arinia is a drug that contains Aripiprazole, this drug is an antipsychotic drug that is given to relieve the symptoms of schizophrenia, and is also given to people with bipolar disorder. Side effects that are often found in the use of these drugs include headaches, dizziness, nausea, vomiting, constipation, drowsiness or insomnia, anxiety, tremors, increased appetite and weight gain, nasal congestion, sore throat. It's likely that the pain you feel on your body is not caused by the side effects of this drug.

Causes of excessive sadness experienced?


If indeed your doctor has diagnosed you are depressed with psychotic symptoms, then the excessive sadness you are experiencing may indeed be caused by your illness. If you experience periods of mania (where you feel so excited that you are overly happy than usual) between your periods of depression or alternating between the two periods, you may actually have bipolar disorder. It is best to consult with your psychiatrist about the development of your symptoms after drug administration. Once again, you should take the medicines that you take in accordance with your doctor's instructions and keep your control according to the schedule given. This is very much related to your fourth question about whether or not you can work in an office with your illness. As long as your symptoms can be controlled with medications and psychotherapy done by your psychiatrist, you can function like a healthy person. You can work as usual and can work wherever you want.

So much information from me, hopefully enough answer

: by

Related Question

Drinking ASI After The Child Takes TB Medicine?

Drinking ASI After The Child Takes TB Medicine?

(12 months ago)

Good morning, want to ask my child aged 19 months + tuberculosis, if my child takes breast milk after taking TB medicine what is the level of effectiveness of the medication? Thank... Read more

The Incubation Period For Corona Virus

The Incubation Period For Corona Virus

(1 year ago)

doc whether the corona virus is incubated in the body, can it be prevented / cured... Read more

Headache, Abdominal Pain, Chest Pain And Coughing?

Headache, Abdominal Pain, Chest Pain And Coughing?

(12 months ago)

I want to ask, I have a complaint like this below: u003cbr u003e1. Often dizzy at the top and front of u003cbr u003e2. stomach feels good u003cbr u003e3. sometimes coughing, if you... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *